EconPapers    
Economics at your fingertips  
 

AnM/M/c queue with impatient customers

Nam Boots and Henk Tijms

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 1999, vol. 7, issue 2, 213-220

Keywords: M/M/c Queue; Impatient Customers; Loss Probability; 60K25; 68M20 (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02564722 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:7:y:1999:i:2:p:213-220

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/BF02564722

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2024-02-18
Handle: RePEc:spr:topjnl:v:7:y:1999:i:2:p:213-220